RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Pages 1001–1018 (Mi de1919)  

Ordinary Differential Equations

A generalized Euler method for the integration of a linear system with variable coefficients

N. A. Izobov

Publishing house "Science and Technology" BSSR

Full text: PDF file (1772 kB)

Bibliographic databases:
UDC: 517.926.4
Received: 24.08.1972

Citation: N. A. Izobov, “A generalized Euler method for the integration of a linear system with variable coefficients”, Differ. Uravn., 9:6 (1973), 1001–1018

Citation in format AMSBIB
\Bibitem{Izo73}
\by N.~A.~Izobov
\paper A generalized Euler method for the integration of a linear system with variable coefficients
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1001--1018
\mathnet{http://mi.mathnet.ru/de1919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344564}
\zmath{https://zbmath.org/?q=an:0273.34006}


Linking options:
  • http://mi.mathnet.ru/eng/de1919
  • http://mi.mathnet.ru/eng/de/v9/i6/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:89
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020